Alert archive / Indiana / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 82, NWS Indianapolis, IN

April 7, 2006Greene County, Monroe County, Owen County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 7, 2006, 4:40 PM EDT for Greene County, Monroe County, Owen County, Indiana. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 7, 2006, 4:40 PM EDT (20:40 UTC)
Expired
Apr 7, 2006, 5:30 PM EDT
In force
50 min
Issued by
NWS Indianapolis, IN
Area
Counties, with a storm outline in the text

Counties Greene County, IN, Monroe County, IN, Owen County, IN

The radar

The Indianapolis radar (KIND), 74 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 7, 1:52 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.7 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2006-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2006-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-207 J/kg
Mixed-layer LCL
1690 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIND 072040
SVRIND
INC055-105-119-072130-
/O.NEW.KIND.SV.W.0082.060407T2040Z-060407T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
440 PM EDT FRI APR 7 2006

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN MONROE COUNTY IN SOUTH CENTRAL INDIANA
  NORTH CENTRAL GREENE COUNTY IN SOUTHWEST INDIANA
  OWEN COUNTY IN WEST CENTRAL INDIANA

* UNTIL 530 PM EDT

* AT 435 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR WORTHINGTON...OR ABOUT 24 MILES WEST OF
  BLOOMINGTON...AND MOVING NORTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SPENCER AROUND 455 PM EDT...
  STINESVILLE AROUND 505 PM EDT...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

LAT...LON 3921 8706 3905 8699 3916 8680 3925 8659
      3943 8669

$$

JB
2 follow-up statements
000 
WWUS53 KIND 072058
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
458 PM EDT FRI APR 7 2006

INC055-105-119-072130-
/O.CON.KIND.SV.W.0082.000000T0000Z-060407T2130Z/
GREENE-MONROE-OWEN-
458 PM EDT FRI APR 7 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTH CENTRAL GREENE...NORTHWESTERN MONROE AND OWEN COUNTIES...

AT 453 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR SPENCER...OR ABOUT 14 MILES WEST
OF BLOOMINGTON...MOVING NORTHEAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  STINESVILLE AROUND 505 PM EDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY EVENING FOR
INDIANA.

LAT...LON 3921 8706 3905 8699 3916 8680 3925 8659
      3943 8669

$$

NIELD
000 
WWUS53 KIND 072117
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
517 PM EDT FRI APR 7 2006

INC055-105-119-072130-
/O.CON.KIND.SV.W.0082.000000T0000Z-060407T2130Z/
GREENE-MONROE-OWEN-
517 PM EDT FRI APR 7 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTH CENTRAL GREENE...NORTHWESTERN MONROE AND OWEN COUNTIES...

AT 515 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED 6 MILES NORTHEAST OF WORTHINGTON...OR
ABOUT 21 MILES WEST OF BLOOMINGTON...MOVING EAST AT 50 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SPENCER AROUND 525 PM EDT...
  STINESVILLE AROUND 530 PM EDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY EVENING FOR
INDIANA.

LAT...LON 3921 8706 3905 8699 3916 8680 3925 8659
      3943 8669

$$

NIELD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 1:50 PM EDT, 2 hours 50 minutes earlier.

Area forecast discussion, Apr 7, 1:50 PM EDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
150 PM EDT FRI APR 7 2006

.DISCUSSION...MODELS ARE IN DECENT AGREEMENT. WL USE BLEND.

MAIN FORECAST DILEMMA THIS TIME AROUND WL BE TIMING OF PRECIP ENDING
TONIGHT.

.SHORT TERM...
FRONTAL BOUNDARY ACROSS NORTHERN INDIANA IS BEGINNING TO MOVE SOUTH
AT 18Z INTO AN INCREASINGLY MOIST AND UNSTABLE AIRMASS.  17Z CAPES
HAVE INCREASED TO 2500 OVER MUCH OF THE AREA WITH LITTLE REMAINING
CIN.  EXPECT THE FRONT TO MOVE SOUTH ACROSS THE FA THIS AFTERNOON
AND EVENING EXITING BY 03Z.  INSTABILITY AND DEEP LAYER SHEAR
INDICATE A GOOD CHANCE FOR SEVERE STORMS WITH DAMAGING WINDS AND
LARGE HAIL THE MAIN THREAT. TEMPS WL GENERALLY BE IN THE UPPER 30S
AFT FROPA. MOS GUIDANCE LOOKS GOOD. WL USE BLEND.

.SATURDAY THROUGH MID WEEK...
SATURDAY WL START A NICE STREAK WHEN IT COMES TO QUITE WX. HIGH
PRESSURE WL SLIDE INTO FA DURING THE DAY. TIME SECTIONS SHOWING LOW
CLOUDINESS BREAKING UP BY EARLY TO MID MORNING AS PLENTY OF DOWNWARD
MOTION MVS INTO CWA. CAA QUICKLY FOLLOWS AS HIGH PRESSURE SINKS
ACROSS FA. H85 WINDS COME OUT OF THE N/NE AT 20-25KT WITH TEMPS
FALLING TO AROUND -6C ACROSS NRN FA BY 18Z. LATE AFTERNOON SUN
SHOULD ALLOW TEMPS TO REMAIN IN THE UPPER 40S TO LOWER 50S EVEN WITH
FALLING H85 TEMPS. MOS GUIDANCE HAS A GOOD HANDLE ON OVRALL TEMPS.
WL USE BLEND.

TIME SECTIONS CONT TO INDICATE MOSTLY CLEAR SKIES ACROSS CTRL
INDIANA SAT NGT. THIS WL ALLOW FOR GOOD RADIATIONAL COOLING. TEMPS
ARE EXPECTED TO DROP DOWN INTO THE UPPER 20S TO LOWER 30S. CAA CONTS
BUT STARTS TO WEAKEN SOMEWHAT. MOS GUIDANCE CONTS TO LOOK
REASONABLE. WL USE BLEND.

RIDGE OF HIGH PRESSURE CONTS TO DOMINATE WX FOR START OF WEEK. TEMPS
ARE EXPECTED TO CLIMB BACK INTO THE 60S AND 70S BY EARLY TO MID
WEEK. NEXT CHANCE FOR PRECIP APPEARS TUE NGT INTO WED NGT.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...JO
SATURDAY THROUGH MID WEEK...JB
Hazardous weather outlook, Apr 7, 1:00 PM EDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
100 PM EDT FRI APR 7 2006

INZ021-028>031-035>049-051>057-060>065-067>072-081100-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
1250 PM CDT FRI APR 7 2006 /1150 AM EDT FRI APR 7 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORM ACTIVITY IS EXPECTED TO BEGIN AROUND OR SHORTLY AFTER 2
PM EDT ACROSS CENTRAL INDIANA. STORMS WILL BE SCATTERED
ACROSS ALL OF CENTRAL INDIANA THIS AFTERNOON.  SOME OF THESE STORMS
WILL BE SEVERE PRODUCING LARGE HAIL AND DAMAGING WINDS.  A MORE
ORGANIZED AREA OF STORMS WILL ALSO DEVELOP ALONG A COLD FRONT DRAPED
OVER NORTHERN INDIANA THIS AFTERNOON.  THE SQUALL LINE THAT DEVELOPS
WILL MOVE SOUTH THROUGH THE REGION THROUGH EARLY EVENING. THE MAIN
THREATS WILL BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. HOWEVER
THERE IS A SMALL CHANCE OF TORNADOES SOUTH OF A TERRE HAUTE TO
SHELBYVILLE LINE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORM ACTIVITY IS POSSIBLE TOWARDS THE MIDDLE OF NEXT WEEK.
AT THIS TIME...SEVERE STORMS ARE NOT EXPECTED.

IN ADDITION...LOWLAND RIVER FLOODING IS EXPECTED TO DEVELOP FROM
LATE THIS WEEKEND INTO EARLY NEXT WEEK ALONG PORTIONS OF THE
WHITE...EAST FORK OF THE WHITE...AND THE EEL RIVERS IN WEST
CENTRAL AND SOUTHWEST INDIANA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING BETWEEN
200 PM EDT...100 PM CDT TO AROUND 800 PM EDT...700 PM CDT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WEATHER.GOV/IND (ALL LOWERCASE)

JAS/OGREN

In the hours before

Local storm report, Apr 7, 4:21 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
421 PM EDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     HAIL             1 SW GREENTOWN          40.47N 85.98W
04/07/2006  E0.75 INCH       HOWARD             IN   AMATEUR RADIO

0415 PM     HAIL             CASTLETON               39.90N 86.05W
04/07/2006  E0.50 INCH       MARION             IN   PUBLIC

0215 PM     HAIL             2 SE MOORESVILLE        39.60N 86.34W
04/07/2006  E0.75 INCH       MORGAN             IN   PUBLIC

0320 PM     HAIL             ZIONSVILLE              39.95N 86.27W
04/07/2006  E0.75 INCH       BOONE              IN   AMATEUR RADIO

0323 PM     HAIL             1 N INDIANAPOLIS        39.79N 86.15W
04/07/2006  E0.75 INCH       MARION             IN   AMATEUR RADIO

0348 PM     HAIL             BLOOMINGTON             39.17N 86.52W
04/07/2006  E0.75 INCH       MONROE             IN   TRAINED SPOTTER

&&

MSHARTRA
Local storm report, Apr 7, 4:25 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
425 PM EDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     HAIL             3 SSE FISHERS           39.91N 86.00W
04/07/2006  U0.75 INCH       MARION             IN   AMATEUR RADIO

            DIME HAIL AT GEIST RESERVOIR SEVERELY REDUCING
            VISIBILITY.

0420 PM     HAIL             1 SE FISHERS            39.94N 86.01W
04/07/2006  U1.00 INCH       HAMILTON           IN   AMATEUR RADIO

&&

NIELD
Local storm report, Apr 7, 4:28 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
428 PM EDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             7 N FRANKFORT           40.38N 86.51W
04/07/2006  E0.88 INCH       CLINTON            IN   LAW ENFORCEMENT

            NICKEL HAIL REPORTED BY COUNTY SHERIFF 1.5 MILES EAST OF
            MORAN.

0427 PM     HAIL             1 N NASHVILLE           39.22N 86.24W
04/07/2006  U1.00 INCH       BROWN              IN   AMATEUR RADIO

&&

NIELD
Local storm report, Apr 7, 4:30 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
430 PM EDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     HAIL             5 NE NASHVILLE          39.25N 86.17W
04/07/2006  E0.50 INCH       BROWN              IN   TRAINED SPOTTER

0425 PM     HAIL             15 NE BLOOMFIELD        39.18N 86.74W
04/07/2006  E1.00 INCH       OWEN               IN   LAW ENFORCEMENT

&&

MSHARTRA
Local storm report, Apr 7, 4:35 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
435 PM EDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             BLOOMINGTON             39.17N 86.52W
04/07/2006  E2.00 INCH       MONROE             IN   TRAINED SPOTTER

0400 PM     HAIL             BLOOMINGTON             39.17N 86.52W
04/07/2006  E1.00 INCH       MONROE             IN   PUBLIC

0407 PM     HAIL             INDIANAPOLIS            39.78N 86.15W
04/07/2006  E0.50 INCH       MARION             IN   TRAINED SPOTTER

0407 PM     HAIL             INDIANAPOLIS            39.78N 86.15W
04/07/2006  E0.50 INCH       MARION             IN   TRAINED SPOTTER

&&

MSHARTRA
Local storm report, Apr 7, 4:38 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
438 PM EDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     HAIL             1 W BLOOMINGTON         39.17N 86.54W
04/07/2006  U1.75 INCH       MONROE             IN   TRAINED SPOTTER

0429 PM     HAIL             1 W BLOOMINGTON         39.17N 86.54W
04/07/2006  U0.75 INCH       MONROE             IN   TRAINED SPOTTER

0435 PM     HAIL             1 E PENDLETON           40.00N 85.72W
04/07/2006  U0.75 INCH       MADISON            IN   TRAINED SPOTTER

&&

NIELD

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 2:15 PM EDTSevere Thunderstorm WarningINDParke, Putnam35 min
Apr 7, 2:33 PM EDTSevere Thunderstorm WarningINDBoone, Clinton42 min
Apr 7, 2:37 PM EDTSevere Thunderstorm WarningINDHancock, Johnson, Marion, Shelby38 min
Apr 7, 2:39 PM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Marion, Montgomery, Putnam51 min
Apr 7, 2:55 PM EDTSevere Thunderstorm WarningINDHamilton, Madison, Marion50 min
Apr 7, 2:56 PM EDTSevere Thunderstorm WarningINDHenry, Randolph49 min
Apr 7, 2:58 PM EDTSevere Thunderstorm WarningINDBoone, Montgomery32 min
Apr 7, 2:59 PM EDTSevere Thunderstorm WarningINDTipton31 min
Apr 7, 3:10 PM EDTSevere Thunderstorm WarningINDDelaware, Hancock, Henry, Madison, Rush40 min
Apr 7, 3:13 PM EDTSevere Thunderstorm WarningINDBoone, Clinton32 min
Apr 7, 3:20 PM EDTSevere Thunderstorm WarningINDHamilton, Marion25 min
Apr 7, 3:21 PM EDTSevere Thunderstorm WarningINDGreene, Monroe, Owen39 min
Apr 7, 3:28 PM EDTSevere Thunderstorm WarningINDHoward, Tipton32 min
Apr 7, 3:42 PM EDTSevere Thunderstorm WarningINDHoward, Tipton33 min
Apr 7, 3:46 PM EDTSevere Thunderstorm WarningINDDelaware29 min
Apr 7, 3:46 PM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Madison, Marion24 min
Apr 7, 3:48 PM EDTTornado WarningINDHamilton, Hancock, Madison27 min
Apr 7, 3:54 PM EDTTornado WarningINDBrown, Monroe42 min
Apr 7, 3:56 PM EDTTornado WarningINDHoward, Tipton28 min
Apr 7, 4:03 PM EDTSevere Thunderstorm WarningINDRandolph12 min
Apr 7, 4:18 PM EDTSevere Thunderstorm WarningINDGreene, Monroe27 min
Apr 7, 4:19 PM EDTSevere Thunderstorm WarningINDDelaware, Hamilton, Hancock, Henry, Madison, Marion41 min
Apr 7, 4:21 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Howard29 min
Apr 7, 4:33 PM EDTTornado WarningINDBartholomew, Brown, Shelby28 min
Apr 7, 4:34 PM EDTSevere Thunderstorm WarningINDHoward, Tipton41 min
Apr 7, 4:43 PM EDTSevere Thunderstorm WarningINDClay, Owen, Sullivan, Vigo47 min
Apr 7, 4:44 PM EDTSevere Thunderstorm WarningINDDecatur31 min
Apr 7, 4:44 PM EDTSevere Thunderstorm WarningINDDaviess, Knox35 min
Apr 7, 4:49 PM EDTSevere Thunderstorm WarningINDHenry16 min
Apr 7, 4:49 PM EDTSevere Thunderstorm WarningINDJackson, Jennings41 min
Apr 7, 4:52 PM EDTSevere Thunderstorm WarningINDBrown, Greene, Johnson, Lawrence, Monroe38 min
Apr 7, 4:53 PM EDTSevere Thunderstorm WarningINDTipton37 min
Apr 7, 4:55 PM EDTSevere Thunderstorm WarningINDRandolph35 min
Apr 7, 4:56 PM EDTSevere Thunderstorm WarningINDKnox24 min
Apr 7, 4:59 PM EDTSevere Thunderstorm WarningINDDecatur, Rush, Shelby46 min
Apr 7, 5:00 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Shelby45 min
Apr 7, 5:03 PM EDTSevere Thunderstorm WarningINDMadison27 min
Apr 7, 5:17 PM EDTTornado WarningINDBrown, Monroe, Morgan28 min
Apr 7, 5:26 PM EDTSevere Thunderstorm WarningINDHenry30 min
Apr 7, 5:31 PM EDTSevere Thunderstorm WarningINDBrown, Greene, Monroe, Owen41 min
Apr 7, 5:35 PM EDTFlash Flood WarningINDDecatur3 hr
Apr 7, 5:39 PM EDTTornado WarningINDDecatur, Jennings48 min
Apr 7, 5:43 PM EDTSevere Thunderstorm WarningINDJennings14 min
Apr 7, 5:48 PM EDTSevere Thunderstorm WarningINDHancock, Johnson, Marion, Shelby41 min
Apr 7, 5:52 PM EDTSevere Thunderstorm WarningINDBartholomew, Daviess, Jackson, Lawrence, Martin38 min
Apr 7, 5:54 PM EDTSevere Thunderstorm WarningINDHamilton, Marion40 min
Apr 7, 6:06 PM EDTSevere Thunderstorm WarningINDHancock, Henry, Rush39 min
Apr 7, 6:49 PM EDTSevere Thunderstorm WarningINDHenry17 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.